UM

浏览/检索结果: 共1条,第1-1条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Fast algorithms for high-order numerical methods for space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 5,Page: 1062-1078
作者:  Lei, Siu-Long;  Huang, Yun-Chi
收藏  |  浏览/下载:34/0  |  提交时间:2018/10/30
Fractional Diffusion Equation  Fourth-order Discretization  Boundary Value Method  Crank-nicolson Preconditioner  Block-circulant Preconditioner  Gmres Method  Circulant- And Skew-circulant Representation Of Toeplitz Matrix Inversion